Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes lower left abdominal pain?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1958 Questions

default
Posted on Tue, 4 Apr 2017 in Digestion and Bowels
Question: Why do I get some weird pain in my left abdomen abit below the ribs there. Hurts when u walk alot or sit alot. It started after I used the rollover to expertise which I haven't don't in a few months
doctor
Answered by Dr. Ramesh Kumar 51 minutes later
Brief Answer:
Most likely gastric issues.

Detailed Answer:
Detailed Answer:
Hi,
Thanks for choosing HealthcareMagic for your query,

As per your query i think the pain s reated tp gastritisor other gastricissues.

Firstly i would suggest you to switch over to Nexium(Esomeprazole),Initially take it 40mg twicedaily,However if not relieved doses can be increased to 8omg twice daily.

Other then that ask your gastroenterologist to add Prokinetic drug like
Levosulpride.It is a sulpride isomer and exerts its prokinetioc effect by blocking D2 receptors,Recent studies have shown that combining it with Rabeprazole has shown good effect in patients suffering from gastritis.
Domperidome-Very effective in treating GERD when combined with Rabiprazole.

Acotiamide-Trials showed that 30mg doses taken for 3 month thrice daily were highly effective in treatment of of functional dyspepsia.The positive effect of acotiamide on both gastric emptying and gastric accommodation,Gastric accommodation and gastric emptying in acotiamide group were significantly enhanced in people taking it.

-Baclofen- normally used for cerebral palsy patients and patients with other neuromuscular diseases.It has been successfully used in patients with reflux.It may decrease the frequency of relaxations of the lower esophageal sphincter and therefore decrease gastroesophageal reflux.

Please discuss all these options with your gastroenterologist.
Test advice-
Endoscopy to examine the inner part of the esophagus.
Ambulatory acid test for monitoring the amount of acid within the esophagus.


Apart from that drastic life style modification and dietary changes are required-
Firstly stop taking soda or any aerated beverage.
Food and beverages like chocolates, fatty food, coffee, alcohol and peppermint should be avoided in order to reduce the weakening of the lower esophageal sphincter. Several food items irritate the damaged esophageal lining and should also be avoided. They include citrus fruits, tomato and pepper.
Smoking cigarettes results in weakening of the lower esophageal sphincter and should be stopped to reduce acid reflux
-Take about 30 grams of fibre's daily in your diet.Eat one cup of fresh fruits(except banana) and half bowl of green salad daily;this will meet your extra total fibre requirement.Avoid cirus fruits as they can increase symptoms.
- Avoiding alcohol.
-Exercise daily for 20 minutes at least.
-Avoid oily and spicy food.
-Drink COLD milk.
-Yogurt is a very good natural source of probiotic take it daily.
Adhering to both medicines and Strict life style changes will help you in long term.
-Last but not the least ,Keep yourself fully motivated.
I hope I was helpful. I am happy to help if you have follow-up questions.
Regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ramesh Kumar 4 minutes later
Thank you for your help. I do have meds for gastritis which I haven't taken for a few months so should I just continue with that and see of its effective?
doctor
Answered by Dr. Ramesh Kumar 16 minutes later
Brief Answer:
Yes start those medicines.

Detailed Answer:
Hi dear,
Yes start taking medicines for gastritis like PPi's and Bismo peptol and see how you respond it it.
Follow up after 24 hours.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Rabeprazole

doctor1 MD

hello,my mother age s 54yrs,female,DM+ since 20 yrs,insulin dependent since 6yrs,mild neuropathy,pitting odema in both legs if she s taking dieuretic tab odema dec again it develops,now she s having severe dry cough since 1month we consult with pulmonologist,he prescribed inhaler and tab containing cortisones but cough not subside,FRM 1WEEK WHEN MY MOTHER COUGH FEEL SEVERE BURNING IN ANUS SOME TIMES DURING DEFECATION FOR THIS SHE S TAKING SERRATIO, DICLO,RABEPRAZOLE,AND ANTIOBIOTIC BUT THE IT S NOT SUBSIDE,SOMETIMES WHEN SHE COUGH INCONTINENCE OF STOOL OCCUR LITTLE BIT,im worry for my mom ,pls suggest me im very thank ful to u

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... my father is suffering from tightness in stomach from last one month , he is taking very light meal , loss of appetite with less digestion means gastric discharge not good , father has just shifteed to ambala from panchkula may that is the reason, change of water. doctor has prescribed him xenorab(rabeprazole 20 + domperdon 30) , micobalamine,gabapentin,pregabalin, aceclofenac+paracetamol for pain in leg . But still he is not feeling well from stomach and leg pl guide

doctor1 MD

I have inflamation causing dysfunction of my eustacian tubes which has been extremely uncomfortable for two months. (I feel like I m stuck underwater at the deep end of a swimming pool). I also had sudden hearing loss in my left ear in June and my hearing is impaired - it comes and goes depending upon whether or not I can pop my ears. I ve been seen by two ENT physicians and treated with nasonex, prednisone (which made it worse) and most recently with aciphex for possible gastric reflux (though I ve never had signs of this). My question: Could this be caused by wheat or other food allergy? I am female, 63 years old, 5 4 , 110 pounds and in good health otherwise.

doctor1 MD

This is to inform you that my relative Miss Tina Das Roy (age 29) is suffering from IBS problem since 2006.Every year she has been admitted in hospital for 2-3 times due to intolerable pain or cramping spasm around her naval region. Please note that she is a chronic constipated patient. Before 1 or 2 days of the spasmic pain she face heavy constipated problem. Then suddenly acidity problem arise and for that reason it create huge pressure in upper abdomen and sometimes in chest without any prior intimation. Due to heavy constipation gas cannot pass out and several times it gives pressure on upper abdomen. At the same time she started vomiting and as a result of which no oral medicine work on it. Stomach becomes empty and for that dehydration occur and after that sometimes patient becomes senseless. At that time patient feels very cold and suffer from fever and cough. In that critical situation generally we admit her in nursing home or hospitals. In home generally we used to give medicines like Pantapazole, Domperidone-Pan D, Pan DSR ,Rabeprazole, Domperidone-Roles D Roles 20, Dotrin DSR, decolic etc ,Tegibs ,Morease I. In case of critical situation when we unable to give her oral medicine due to vomiting, Drotin, Decolc Zofer injection are given. Last four years we, all our family members are very much disturbed , worried mentally and physically due to her problem and we are not getting any way out of proper treatment or medication. We have done USG 3 times, All Type of Blood Tests, Barium X-ray, Endoscopy but all the reports normal. Now her service related exam will be held on the Month of Dec & Jan, so we are unable to go your Hospital right now, so we request please suggest what to do right now. If your physician is available in Kolkata, please inform us. We are sending this with lots of hope Waiting for reply

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

Hello Doctor I am suffering with ankle pain in area of calcaneal since 2 years and its worse at the morning time, after long time sitting, other sports activities

doctor1 MD

Hello doctor, What is the right medicine for stomach pain due indigestion and gas during pregnancy . My gastroenterologist is suggesting drotin but my gynecologist is denying it. Drotin or cibis worked for me before pregnancy, can I continue any...